# SDR DALA1246850670

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 65,935 hours, 29,904 cycles
- Engine: Pwa PW2037
- Engine time: 68,624 hours, 30,440 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Part time: 68,624 hours, 30,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

DIVERTED.  NR 2 ENGINE EGT SPIKED TO 623 AND SHUTDOWN.  ACCOMPLISHED OVER TEMPERATURE BORESCOPE INSPECTION PER AMM 72-00.  NO REPORTABLE DEFECTS FOUND.  MAIN OIL FILTER AND ALL MCD CHECKED GOOD.  REPLACED FUEL PUMP PER AMM 73-11 AND FUEL CONTROL PER AMM 73-21.  PERFORMED TEST 15 PER AMM 71-00-00 CHECKED GOOD.  NO LEAKS ALL INDICATIONS NORMAL.
